# SDR DALA2023041002783

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,566 hours, 38,476 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 R1 SLIDE BELOW GREEN BAND. CORRECTIVE ACTION: PERFORMED AMDS WORKCARD 2566-9001-1R. (REMOVAL AND INSTALLATION OF NO.1 RIGHT PASSENGER DOOR ESCAPE SLIDE RII) C/W RII PER WC. (8926824)
